# SDR SWAA2022032974991

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 71,531 hours, 42,079 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGBOOK DEFECT NO.1250576 AIRCRAFT N729SW FOUND CORROSION AT STA.364 ON STRINGER 27R / FOUND CORROSION ON STR 27R TO BE 100% MATERIAL LOSS ON STR AND STR END FITTINGS REMOVED FABRICATED AND INSTALLED STR END FITTINGS IAW SRM 51-40-05 AND DWG 141A8513 SH 3 REV F CUT AND REMOVED DAMAGED STR AT STA 360+14' AND REPAIRED IAW EA 190834 REV P1 REV IR AND SWA EA 1-753-35756 REV IR NOTE STA 364 STR 27R AND W/L 160 P/N'S 141A8513-49 141A8513-51 AND 143A3241-5
